Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Porous Media
Factor de Impacto: 1.752 Factor de Impacto de 5 años: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN En Línea: 1934-0508

Volumes:
Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v16.i11.60
pages 1035-1042

SOME BASIC RESULTS IN NONLINEAR THEORY OF DIPOLAR POROUS MATERIALS

Marin Marin
Department of Mathematics and Computer Science, Transilvania University of Brasov, 500093 Brasov, Romania
Gabriel Stan
Department of Mathematics, University of Brasov, Romania

SINOPSIS

In our study we extend some results due to Langenbach in order to cover the nonlinear theory of dipolar porous bodies. In this context, we obtain some results regarding the existence and uniqueness of the solution of boundary-value problems.


Articles with similar content:

SOLVING THE NONLINEAR HEAT EQUATION WITH THE BOUNDARY INTEGRAL METHOD
International Heat Transfer Conference 11, Vol.10, 1998, issue
Okey Oseloka Onyejekwe
Effect of Fouling on Stability of Bioconvection of Gyrotactic Microorganisms in a Porous Medium
Journal of Porous Media, Vol.8, 2005, issue 1
A. A. Avramenko
Perturbation Method in Problems of Linear Matrix Regression
Journal of Automation and Information Sciences, Vol.52, 2020, issue 1
Petr N. Zinko , Taras P. Zinko , Alexander G. Nakonechnyi, Grigoriy I. Kudin
SPACE-TIME NONLINEAR UPSCALING FRAMEWORK USING NONLOCAL MULTICONTINUUM APPROACH
International Journal for Multiscale Computational Engineering, Vol.17, 2019, issue 5
Maria Vasilyeva, Eric T. Chung, Yalchin Efendiev, Wing T. Leung, Mary Wheeler
REFINED LATINIZED STRATIFIED SAMPLING: A ROBUST SEQUENTIAL SAMPLE SIZE EXTENSION METHODOLOGY FOR HIGH-DIMENSIONAL LATIN HYPERCUBE AND STRATIFIED DESIGNS
International Journal for Uncertainty Quantification, Vol.6, 2016, issue 1
Michael D. Shields